# SDR 03FDEA00284

- Difficulty date: March 7, 2003
- Submitted: March 27, 2003
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10
- Aircraft serial: 47806
- Aircraft time: 58,479 hours, 25,995 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 3 TANK HAS A CRACKED SPAR TO RIB FITTING AT STATION XORS 402, SPAR STATION S37 INSIDE TANK PLATE 634AT.  THIS WAS FOUND DURING ROUTINE INSP. ON W/C   28C1503-02 AT MAE, AND WILL BE WORKED ON N/R  N00838, UNDER W/O 13338    REMOVED   AND REPLACED FITTING IAW SRM 51-31-01. ORDERED NEW FITTING, DRILLED AND   INSTALLED FITTING I.A.W. SRM 51-31-01.
